# SDR DALA2023100308110

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N827DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31938
- Aircraft time: 28,487 hours, 11,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2994663) FORWARD CARGO COMPARTMENT, AIR CONDITIONING DISTRIBUTION BAY, LOWER FRAME OF ACCESS PANEL 121HW WITH CORROSION. FWD CARGO COMPARTMENT, AIR CONDITIONING DISTRIBUTION BAY, LOWER FRAME OF ACCESS PANEL 121 HW WAS REPLACED IAW B737-900 SRM 51-10-02-0G PARAG. 9 REV. 50.00 AUG-18-2023 AND DRAWING 143A9485.
